# SDR 07FDEA04017

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 40,944 hours, 26,432 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: BAC1498131
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1010, LBL 23, WL 150 STRINGER SPLICE HAS CORROSION.  REMOVED OLD SPLICE, REMOVED CORROSION FROM STRINGER, ORIGINAL MATERIAL .070".  REMOVED .005, REMAINING .065", FOUND TO BE WITH IN LIMITS.  FABRICATED NEW STRINGER   SPLICE, TREATED AND PRIMED, INSTALLED, REF SRM 51-10-2 PG 2, SRM 51-30-2 PG 2, SRM 53-10-1 FIG 5.  THIS IS CLASSIFIED AS A MINOR REPAIR.   LEVEL 1 CORROSION.
